Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1011-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a13,
author = {A. Ya. Aleksandrov},
title = {Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies},
journal = {Doklady Akademii Nauk},
pages = {1011--1014},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a13/}
}
TY - JOUR AU - A. Ya. Aleksandrov TI - Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies JO - Doklady Akademii Nauk PY - 1970 SP - 1011 EP - 1014 VL - 191 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a13/ LA - ru ID - DAN_1970_191_5_a13 ER -
%0 Journal Article %A A. Ya. Aleksandrov %T Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies %J Doklady Akademii Nauk %D 1970 %P 1011-1014 %V 191 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a13/ %G ru %F DAN_1970_191_5_a13
A. Ya. Aleksandrov. Solution of three-dimensional problems in the theory of elasticity by means of analytic functions and contour integrals for certain nonaxisymmetric bodies. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1011-1014. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a13/